Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1229
Title: Codiameters of 3-domination critical graphs with toughness more than one
Authors: Cheng, TCE 
Chen, Y
Ng, CTD 
Keywords: Domination-critical graph
Hamilton-connectivity
Issue Date: 28-Mar-2009
Publisher: Elsevier
Source: Discrete mathematics, Mar. 2009, v. 309, no. 5, p. 1067-1078 How to cite?
Journal: Discrete mathematics 
Abstract: A graph G is 3-domination-critical (3-critical, for short), if its domination number γ is 3 and the addition of any edge decreases γ by 1. In this paper, we show that every 3-critical graph with independence number 4 and minimum degree 3 is Hamilton-connected. Combining the result with those in [Y.J. Chen, F. Tian, B. Wei, Hamilton-connectivity of 3-domination critical graphs with α≤δ, Discrete Mathematics 271 (2003) 1–12; Y.J. Chen, F. Tian, Y.Q. Zhang, Hamilton-connectivity of 3-domination critical graphs with α=δ+2, European Journal of Combinatorics 23 (2002) 777–784; Y.J. Chen, T.C.E. Cheng, C.T. Ng, Hamilton-connectivity of 3-domination critical graphs with α=δ+1≥5, Discrete Mathematics 308 (2008) (in press)], we solve the following conjecture: a connected 3-critical graph G is Hamilton-connected if and only if τ(G)>1, where τ(G) is the toughness of G.
URI: http://hdl.handle.net/10397/1229
ISSN: 0012-365X
DOI: 10.1016/j.disc.2007.11.061
Rights: Discrete Mathematics © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
CCT.pdfPre-published version189.38 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Jun 2, 2016

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 24, 2016

Page view(s)

378
Last Week
0
Last month
Checked on Sep 25, 2016

Download(s)

489
Checked on Sep 25, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.